A collection of articles dedicated to Shigeo Sasaki on his sixtieth birthday
VOL. 25 · NO. 2 | 1973
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 25 (2), (1973)
No abstract available
Articles
Minoru Harada
Tohoku Math. J. (2) 25 (2), 103-109, (1973) DOI: 10.2748/tmj/1178241369
KEYWORDS: 53C25
No abstract available
Kentaro Yano, Yosio Mutô
Tohoku Math. J. (2) 25 (2), 111-127, (1973) DOI: 10.2748/tmj/1178241370
KEYWORDS: 53C15
No abstract available
Katsumi Nomizu
Tohoku Math. J. (2) 25 (2), 129-137, (1973) DOI: 10.2748/tmj/1178241371
KEYWORDS: 53B25
No abstract available
Kōzi Matsumoto
Tohoku Math. J. (2) 25 (2), 139-144, (1973) DOI: 10.2748/tmj/1178241372
KEYWORDS: 53C25
No abstract available
Takashi Sakai
Tohoku Math. J. (2) 25 (2), 145-155, (1973) DOI: 10.2748/tmj/1178241373
KEYWORDS: 53C15
No abstract available
Shun-ichi Tachibana
Tohoku Math. J. (2) 25 (2), 157-165, (1973) DOI: 10.2748/tmj/1178241374
KEYWORDS: 53B35
No abstract available
Kentaro Yano, Shigeru Ishihara, Mariko Konishi
Tohoku Math. J. (2) 25 (2), 167-175, (1973) DOI: 10.2748/tmj/1178241375
KEYWORDS: 53C15
No abstract available
Bang Yen Chen, Kentaro Yano
Tohoku Math. J. (2) 25 (2), 177-184, (1973) DOI: 10.2748/tmj/1178241376
KEYWORDS: 53B20
No abstract available
Hitoshi Takagi, Yoshiyuki Watanabe
Tohoku Math. J. (2) 25 (2), 185-195, (1973) DOI: 10.2748/tmj/1178241377
KEYWORDS: 53C55
No abstract available
Morikuni Goto
Tohoku Math. J. (2) 25 (2), 197-199, (1973) DOI: 10.2748/tmj/1178241378
KEYWORDS: 22E15
No abstract available
Fuichi Uchida
Tohoku Math. J. (2) 25 (2), 201-211, (1973) DOI: 10.2748/tmj/1178241379
KEYWORDS: 55F50, 57E15
No abstract available
Takatoshi Nagayoshi, Yôtarô Tsukamoto
Tohoku Math. J. (2) 25 (2), 213-218, (1973) DOI: 10.2748/tmj/1178241380
KEYWORDS: 53C20, 57D60
No abstract available
Takashi Sakai
Tohoku Math. J. (2) 25 (2), 219-224, (1973) DOI: 10.2748/tmj/1178241381
KEYWORDS: 53C20
No abstract available
Hiroshi Mori
Tohoku Math. J. (2) 25 (2), 225-235, (1973) DOI: 10.2748/tmj/1178241382
KEYWORDS: 53B35
No abstract available
Makoto Namba
Tohoku Math. J. (2) 25 (2), 237-262, (1973) DOI: 10.2748/tmj/1178241383
KEYWORDS: 32C10, 32J99
No abstract available
Back Matter
Tohoku Math. J. (2) 25 (2), (1973)
No abstract available
Back to Top